Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


That old diarhrea question again!
Aug 15, 2006

I was on drug holiday for the past 6 years. Within the past 6 months my cd4 count dropped from 340 to 182 and viral load went up to 200000. I just started a regiment of Ziagen, Viread, and Kaletra. The first week I had the usual headache and sore stomach. But within the past two weeks I have very watery stools, especially after I eat. Should I try to last out a couple more weeks? Or go crying to my doctor to change (joking)?

Response from Dr. Young

Thanks for your post.

Two weeks of diarrhea? Seems like a lot to put up with. It's pretty likely that your diarrhea is the result of the lopinavir/ritonavir (Kaletra). If simple measures, such as Immodium or loperamide (Lomotil) don't help, it is certainly time to bring this to your doctor's attention. Depending on your past treatment history, perhaps a switch to an alternative protease inhibitor could help.

Best of luck, BY



Previous
HIV+ Women and pregnancy
Next
OMG I think its time for meds.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement